# SDR CALA9701153

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IN ACCORDANCE WITH SRM 55-10-4 FIG 4 AND 55-10-3 FIG 829.
